MAUDE Adverse Event Report: ABBOTT MEDICAL REGENT HEART VALVE WITH FLEX CUFF; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL REGENT HEART VALVE WITH FLEX CUFF; HEART-VALVE, MECHANICAL
Catalog Number 21AGFN-756
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6), 2023, a regent mechanical heart valve 21agfn-756 (serial: (b)(6) was used in an aortic valve replacement surgery.During the process of implanting the valve, it was a crack was discovered in the valve frame, so the valve was removed and used another valve 21agfn-756 (serial: (b)(6) to complete the operation.The valve was rotated with the valve rotator, no resistance while rotating, no instruments encountered the valve at the time of fracture, holder handle was fully inserted into orifice at 90 degree angle, valve was in closed position when it was rotated.The patient remained on cardiopulmonary bypass throughout the procedure.There was a 20 minute delay in the procedure that was considered clinically acceptable by the physician.The patient remained hemodynamically stable throughout the procedure.The patient's condition is currently stable and discharged.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of the orifice being found to be cracked after the device was implanted was reported.The device was received for examination and the orifice crack was confirmed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported event could not be conclusively determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
REGENT HEART VALVE WITH FLEX CUFF
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC. REG#2648612
20 b st caguas west park
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key18329343
Report Number2135147-2023-05523
Device Sequence Number20713043
Product Code LWQ
UDI-Device Identifier05414734005975
UDI-Public05414734005975
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21AGFN-756
Device Lot NumberC00011282
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/23/2023
Supplement Date Received by Manufacturer01/24/2024
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale